A 1D kinetic model for cosmic microwave background comptonization

A. Sandoval-Villalbazo

Abstract


This work presents a novel derivation of the expressions that  describe the distortions of the CMB curve due to the interactions between photons and the electrons present in dilute ionized systems. In this approach, a simplified a one-dimensional evolution  equation for the photon number occupation is applied  in order to describe the aforemationed interaction. This methodology allows to emphasize the physical features ot the Sunyaev-Zeldovich effect and suggests the existence of links between basic statistical physics and complex applications involving radiative processes.

Keywords


Kinetic theory, CMB, Comptonization

Full Text:

PDF

References


Y.B. Zel’dovich and R.A. Sunyaev, "

The Interaction of Matter and Radiation in a Hot-Model Universe", Astrophys. Space Sci. 4, 301 (1969

S. Colafrancesco, P. Marchegiani and E. Palladino,"The non-thermal Sunyaev-Zel'dovich effect in clusters of galaxies", Astronomy and Astrophysics 397, 27-52

(2003).

S. Colafrancesco, P. Marchegiani, M.S. Emritte, "Probing the physics and history of cosmic reionization with the Sunyaev-Zel'dovich Effect", Astronomy and Astrophysics 595, A21 (2016).

Y. Rephaeli,"Cosmic microwave background comptonization by hot intracluster gas", Astrophys. J. 445, 33 (1995).

A.Sandoval-Villalbazo and R. Maartens, "Brillouin scattering and the CMB", General Relativity and Gravitation,37,1137-1143 (2005).

Lavalle, J., Boehm, C., Barthe, J. "On the Sunyaev-Zel'dovich effect from dark matter annihilation or decay in galaxy clusters", Journal of Cosmology and Astroparticle Physics, 2010, 005 (2010).

J. Bernstein and S. Dodelson, "Aspects of the Zel'dovich-Sunyaev mechanism", Phys. Rev. D41, 354 (1990).

A. Sandoval-Villalbazo and L.S. García-Colín, "On a parity property in the thermal Sunyaev-Zel'dovich effect", AIP Conf. Proc. 758:170-175, 2005.




DOI: https://doi.org/10.31349/RevMexFis.66.352

Refbacks

  • There are currently no refbacks.


Revista Mexicana de Física

ISSN: 2683-2224 (on line), 0035-001X (print)

Bimonthly publication of Sociedad Mexicana de Física, A.C.
Departamento de Física, 2o. Piso, Facultad de Ciencias, UNAM.
Circuito Exterior s/n, Ciudad Universitaria. C. P. 04510 Ciudad de México.
Apartado Postal 70-348, Coyoacán, 04511 Ciudad de México.
Tel/Fax: (52) 55-5622-4946, (52) 55-5622-4840. rmf@ciencias.unam.mx